A/Prof Diarmuid CROWLEY

Associate Professor

School of Mathematics and Statistics

  • Room: 201
  • Building: Peter Hall Building
  • Campus: Parkville

Research Interests

  • Differential topology
  • Algebraic topology
  • Surgery classification of manifolds

Research Groups

Recent Publications

  • D. Crowley, A Skopenkov. Embeddings of non-simply-connected 4-manifolds in 7-space. II. On the smooth classification. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1-19, 2021. doi: 10.1017/prm.2020.103.

  • D. Crowley, Johannes Nordström. The rational homotopy type of (n−1)‐connected manifolds of dimension up to 5n−3. Journal of Topology, 13, 539-575, 2020. doi: 10.1112/topo.12133.

  • D. Crowley, J Nordström. Exotic G2 -manifolds. Mathematische Annalen, 1-46, 2020. doi: 10.1007/s00208-020-02009-1.

  • D. Crowley, Sebastian Goette, Johannes Nordström. Distinguishing G2-Manifolds. Springer, 2020.

  • D. Crowley, Mark Grant. The Topological Period-Index Conjecture for spin(c) 6-manifolds. Annals of K-Theory, 5, 605-620, 2020. doi: 10.2140/akt.2020.5.605.

View all

Current Postgraduate Supervision

Name Thesis title
Songqi HAN
Csaba NAGY

Current MSc Students

Name Project title
Blake SIMS
Jayden HAMMET "to be confirmed"


  • MSc (Mathematics & Statistics) coordinator
  • Topology Seminar Coordinator


  • Management Committee
  • Postgraduate Programs Committee
  • Research and Industry Committee